MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 490105
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: tubing was primed with saline according to drug administration instructions.Tubing was then connected to patient's port.Cart infusion started, and patient immediately reported feeling water dripping on his abdomen where the tubing was resting.Tubing inspected and noted to be leaking from the distal valve connection at bottom y-site (promixal valve to the patient).Infusion stopped immediately and tubing switched.However, 1 ml of car t infusion was lost when switching tubing.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample in open packaging was provided for evaluation.The sample received was visually and physically evaluated, it was noted that the sample had been sued.No evident damage was observed; however, during leakage testing, the sample was found to leak from the low-pressure valve connection, distal to the patient.Upon microscopic examination, stress marks were observed, indicating that excessive force had been applied during handling/use.Based on the investigation findings, the reported defect was not confirmed to be due to the manufacturing process.The defect was determined to be caused by further processing/handling during use of the product.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24209933
Report Number2521402-2026-00089
Device Sequence Number12133572
Product Code FPA
UDI-Device Identifier04046964186165
UDI-Public(01)04046964186165(11)250804(17)280731(10)0062013180
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490105
Device Lot Number0062013180
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown